# SDR ASAA2017102722342

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 22,307 hours, 6,443 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 9753
- Condition: Faulted
- Location: Lt Cabin Temp
- Part time: 38,317 hours, 11,281 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING AND ZONE TEMP LIGHT ILLUMINATED.  MASTER CAUTION PRESSED LIGHTS GO OUT.  CONTROL CABIN ZONE LIGHT DOES RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED.  REMOVED AND REPLACED A FAULTED CONTROL CABIN ZONE TRIM AIR MODULATING VALVE IAW AMM 21-61-21. FAULT CLEARED ON THE PACK/ ZONE TEMP CONTROLLERS, OPS AND LEAK CHECKED GOOD.
